# SDR IPXA1M69655

- Difficulty date: September 20, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 49,650 hours, 12,452 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Fitting
- Part number: 2215105501
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 2 ENGINE SUPPORT LINK ATTACH FITTING AT 6 O`CLOCK ON FAN CASE IS EXFOLIATED AT Y STA 2198.  ACCOMPLISHED EO MD11-7110-44569-B.
